im on effexor 75 xr
Can you explain why you want to do this switch? Effexor will not take effect until you have taken it for at least 6 weeks. I found Effexor XR took away depression, anxiety and panics.
If you do want to discontinue the Effexor, talk to a doctor. It is a difficult drug to withdraw from usually, but if you have only been taking it for a month, it may not be too hard. Do not stop it abruptly, but gradually. I have been on Effexor for a few years, so it is taking me months to withdraw.
Does a doctor now feel that anafrinil will be more effective for you than Effexor?
If you do withdraw from Effexor, don't leave it too long, as the longer you take it, the worse withdrawal could be. Having said that, I have had no withdrawal symptoms, but in my case, I think it is because I have done it very slowly.
Let us know how you get on.
Why do you want to get rid of the Effexor? One month may not give you time enough to get the full effect. I am on 37,5 of Effexor and it seems to
help me. I used to take a higher dose but this seems to be the right one.
Before you do anything, make sure your doctor know what you are doing.
Hi, MJ! I agree with Pansy and Kit ~ you can't just stop one drug and start another. Usually your doctor will have you gradually reduce your Effexor dose, then add and start increasing the dose of the new medication.
Are you sure you've given Effexor a long enough trial? I have to say I LOVE the stuff, but it took a good 2mos before it completely kicked in for me. Now,
I don't think I'd want to live without it.
Anyway, just don't do this alone ~ you need a doctor's guidance.
Best wishes to you, my friend! WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2012 • 10 answers
Posted 14 May 2013 • 5 answers
Posted 21 Jul 2013 • 4 answers
Posted 20 Aug 2015 • 3 answers
Posted 21 Oct 2016 • 1 answer